Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had unprotected sex. Took pills. Getting strange odor from down, discomfort while urinating. On antibiotic for urine infection. Worrisome

3 weeks ago I had sex with a boy in seeing unprotected (I m not on any form of contraception ) I then went for the morning after pill 3-4 days later and had swabs taken which came bk clear! 1 week ago I had sex with him again unprotected and went for morning after pill straight away! 2 days later I developed a strange odor from down below and 2 days after this I started experiencing discomfort when urinating and put it down to urine infection and got antibiotic to clear it today! Also today I ve had a light brown discharge! My periods were also due 2 weeks ago! Do I have an Sti? Worried girl
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
According to your history, as you took the emergency pill, 3 to 4 days after the first intercourse, the possibility of pregnancy can not be ruled out.
Because the pill can give protection when taken within 72 hours of the act.
So the bleeding you are having could be:
-Pregnancy related
-Withdrawal bleeding due to emergency pill
-Menstrual flow
The possibility of pelvic infection can not also be ruled out as the intercourse was unprotected second time.
So you once consult gynecologist, get examined.
If there is no local vaginal discharge, the possibility of infection is less.
You can continue treatment for urinary tract infection.
Go for ultrasound with your doctor's advice. If there are no signs of pregnancy, your bleeding will subside soon possibly.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor